# SDR SCNA98157

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Fod
- Location: Lt & Rt Pack
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CREW REPORTED UNCONTROLLABLE DUCT TEMPERATURE FOLLOWED BY A PACK OVERHEAT ON BOTH LEFT AND RIGHT PACKS.  RETURNED AIRCRAFT TO ORD.  FOUND BOTH RAM AIR INLETS BLOCKED WITH PACKED SNOW.  REMOVED SNOW AND CHECKED PACK OPERATION AS NORMAL.
